# SDR UALA2009080602376

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,796 hours, 10,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON, FWD UPPER SPAR CRACKED AT WIRE BUNDLE PASS THROUGH HOLE, NAC STA 181.  MAJOR REPAIR ACCOMPLISHED.  STOPPED DRILLED CRACK AND INSTALLED DOUBLER REPAIR.  CAP SEALED TOP SIDE OF PYLON.
